Skip to Main content Skip to Navigation


hal-00930929v1  Journal articles
Cormac Walsh. Gauge-reversing maps on cones, and Hilbert and Thompson isometries
Geometry and Topology, Mathematical Sciences Publishers, 2018, 22 (1), pp.55-104
hal-00997358v1  Journal articles
Eric BonnetierChun-Hsiang TsouFaouzi Triki. Eigenvalues of the Neumann-Poincaré operator of 2 inclusions with contact of order m : a numerical study
Journal of Computational Mathematics -International Edition-, Global Science Press, 2018, 36 (1), pp.17-28. ⟨10.4208/jcm.1607-m2016-0543⟩
hal-01147441v1  Journal articles
Mireille BossyJean-Francois Jabir. Particle approximation for Lagrangian Stochastic Models with specular boundary condition
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), In press, ⟨10.1214/18-ECP108⟩
...
hal-01165329v1  Book sections
Emmanuel Trélat. Stabilization of semilinear PDE's, and uniform decay under discretization
London Math. Soc. Lecture Note Ser., 439, 2018, Evolution equations: long time behavior and control
hal-01201923v1  Journal articles
Bernard DelyonBenoîte de SaportaNathalie KrellLydia Robert. Investigation of asymmetry in E. coli growth rate
Case Studies in Business, Industry and Government Statistics, Société Française de Statistique, 2018, 7 (1), pp.1-13
...
hal-00799242v2  Journal articles
Nicolas ChampagnatPierre-Emmanuel Jabin. Strong solutions to stochastic differential equations with rough coefficients
Annals of Probability, Institute of Mathematical Statistics, 2018, 46 (3), pp.1498-1541. ⟨10.1214/17-AOP1208⟩
...
hal-01219115v1  Journal articles
Erwan FaouRomain HorsinFrédéric Rousset. On numerical Landau damping for splitting methods applied to the Vlasov-HMF model
Foundations of Computational Mathematics, Springer Verlag, 2018, 18 (1), pp.97-134. ⟨10.1007/s10208-016-9333-9⟩
...
hal-01222767v1  Journal articles
Kaustuv Chaudhuri. Expressing Additives Using Multiplicatives and Subexponentials
Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2018, 28 (5), pp.651-666
...
hal-01226472v1  Journal articles
Benjamin GuedjSylvain Robbiano. PAC-Bayesian High Dimensional Bipartite Ranking
Journal of Statistical Planning and Inference, Elsevier, 2018, ⟨10.1016/j.jspi.2017.10.010⟩
...
hal-01232217v1  Journal articles
Frédéric ChazalBrittany FasyFabrizio LecciBertrand MichelAlessandro Rinaldo et al.  Robust Topological Inference: Distance To a Measure and Kernel Distance
Journal of Machine Learning Research, Microtome Publishing, 2018, 18 (159), pp.40
...
hal-01248562v1  Book sections
Tobias BlankeConny KristelLaurent Romary. Crowds for Clouds: Recent Trends in Humanities Research Infrastructures
Agiati Benardou; Erik Champion; Costis Dallas; Lorna Hughes. Cultural Heritage Digital Tools and Infrastructures, Routledge, 2018, 978-1-4724-4712-8
...
hal-01249343v1  Journal articles
Cormac Walsh. Hilbert and Thompson geometries isometric to infinite-dimensional Banach spaces
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2018, 68 (5), pp.1831-1877
hal-01251701v1  Journal articles
Nicolas BurqDavid dos Santos FerreiraKatya Krupchyk. From semiclassical Strichartz estimates to uniform $L^p$ resolvent estimates on compact manifolds
International Mathematics Research Notices, Oxford University Press (OUP), 2018, 2018 (16), pp.5178-5218. ⟨10.1093/imrn/rnx042⟩
hal-01258490v1  Journal articles
Didier GalmicheYakoub Salhi. Tree-sequent calculi and decision procedures for intuitionistic modal logics
Journal of Logic and Computation, Oxford University Press (OUP), 2018, 28 (5), pp.967-989. ⟨10.1093/logcom/exv039⟩
hal-01258982v1  Journal articles
Jean-René CourtaultDidier Galmiche. A Modal Separation Logic for Resource Dynamics
Journal of Logic and Computation, Oxford University Press (OUP), 2018, 28 (4), pp.733-778. ⟨10.1093/logcom/exv031⟩
...
hal-01259762v1  Journal articles
Andrei AgrachevUgo BoscainRobert NeelLuca Rizzi. Intrinsic random walks in Riemannian and sub-Riemannian geometry via volume sampling
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, In press, 24 (3), pp.1075-1105. ⟨10.1051/cocv/2017037⟩
...
hal-01267115v1  Journal articles
Alain DurmusÉric MoulinesMarcelo Pereyra. Efficient Bayesian Computation by Proximal Markov Chain Monte Carlo: When Langevin Meets Moreau.
SIAM Journal on Imaging Sciences, Society for Industrial and Applied Mathematics, 2018, 11 (1)
...
hal-01272647v1  Journal articles
Furio HonsellLuigi LiquoriPetar MaksimovicIvan Scagnetto. Plugging-in Proof Development Environments using Locks in LF
Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2018, 28 (9), pp.1578--1605
...
hal-01130216v2  Journal articles
Paul GastinBenjamin Monmege. A Unifying Survey on Weighted Logics and Weighted Automata
Soft Computing, Springer Verlag, 2018, 22 (4), pp.1047-1065. ⟨10.1007/s00500-015-1952-6⟩
...
hal-01222319v2  Journal articles
Francis Bach. Submodular Functions: from Discrete to Continous Domains
Mathematical Programming, Series A, Springer, 2018, ⟨10.1007/s10107-018-1248-6⟩
...
hal-01230145v1  Book sections
Nazim FatèsVincent ChevrierOlivier Bouré. Is there a trade-off between simplicity and robustness? Illustration on a lattice-gas model of swarming
Pierre-Yves Louis; Francesca R. Nardi. Probabilistic Cellular Automata, Springer, 2018, Emergence, Complexity and Computation, 978-3-319-65556-7. ⟨10.1007/978-3-319-65558-1_16⟩